| Model Number |
PCB00 |
| Medical Device Problem Codes |
Break (1069); Failure to Fold (1255)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
07/16/2020
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Corrected data: this event was initially included in vmsr filing 2648035-2021-00008.Due to the inclusion of other ancillary details that may appear as causes in the vmsr filing, this event is now being captured as an initial 30 day mdr.This report captures the event for serial number (b)(4).This is report number 15 out of 20 reports that are being submitted as initial individual mdrs.Device evaluation: visual inspection using magnification was performed to the returned sample: the plunger and pushrod was observed in advanced position.Th pushrod was observed the overrides the lens in the cartridge.Residues of lubricant material was observed on cartridge.The cartridge tip was observed slightly deformed.The lens was also observed stuck at the cartridge tip section.It was too hard to remove the lens from the cartridge to address the conditions reported.Based on the sample evaluation, there is no evidence to suggest that the complaint unit has been affected by the manufacturing process.The condition in which the sample returned is consistent with a product that was handled and prepared for a surgical process.Due to the conditions of the lens returned inside the device, the complaint issue reported could not be verified.Manufacturing record review: the manufacturing records for the product were reviewed.The product was manufactured and released according to specifications.A search revealed no additional complaints were received for this production order.Conclusion: as a result of the investigation there is no indication of a product quality deficiency and the reported issue could not be verified.All pertinent information available to johnson & johnson surgical vision, inc.Has been submitted.
Event or Problem Description
It was reported that during handling but prior to insertion a pcb00 intraocular lens (iol) had folding issues and a bent/broken haptic.There was no patient contact.No further information was provided.